i may be spelling wrong but if your dr has you on Vicodin than changes to loritab its just another name for Vicodin but are the ingredients the same i am allergic to everything so just wondering if i should watch for reaction i have no reaction with Vicodin? thank you forgive my spelling
Hi pinkprincess, bet your favorite color is pink! I agree with kaismamas answer, but I also am allergic to many differnt things. You may have to watch out for the inactive ingredients also for allergy problems. It isn't always the drug that is causing the allergy or reaction. It can be as simple as the binding agents used to hold the pill together. I am allergic to corn, & it is the biggest binding agent in most pills as corn starch. I breakout in a rash all the time or just start itching. I use benadryl for it, but be careful as it will make you sleepy too as will the lortab. If you start having breathing problems or hives, & swelling around the face, lips or eyes, if you have an epi pen use it & go to the ER ASAP. I think you will be ok if you have reacted to vicodin ok. There are so many different companies that make these pills, when you find one that agrees with you be it name brand or generic, please stick with the same one. Many generics use different ingedients in the making of these meds, & many times drug stores will get different generics in. The active ingredient must be the same in generics as the original brand, but the inactive ingredients vary quite a bit. I have become quite the detective when it comes to meds. You can also opt to have your med compounded instead of buying from the manufacturer. Some insurance companies pay, mine won't. I have to be very careful even with tylenol as it has corn starch in it also. I keep an updated epi-pen just in case of a bad reaction. If you don't have one, you should have your doctor write you a prescription for one & show you how to use it. It is only good for one year, & should be replaced if you haven't used it. (That reminds me, I need a new one) Oh, & NO question is crazy when it comes to your health & well being. Best of luck to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2010 • 5 answers
Posted 15 Dec 2011 • 1 answer
Posted 21 Mar 2013 • 1 answer
Posted 10 May 2013 • 2 answers
Posted 17 Jul 2014 • 1 answer